# SDR ZIAA97040

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5512
- Make and model: Lkheed 188A
- Aircraft serial: 188A1017
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: E

## Discrepancy

EWR - DURING CLIMB, NR 1 GENERATOR MECHANICAL FAIL LIGHT CAME ON.  SHUTDOWN THE ENGINE.  REPLACED NR 1 GENERATOR.  GROUND TEST NORMAL.  (M)
